Coverart for item
The Resource Topological vector spaces and distributions

Topological vector spaces and distributions

Label
Topological vector spaces and distributions
Title
Topological vector spaces and distributions
Creator
Subject
Language
eng
Member of
Cataloging source
DLC
http://library.link/vocab/creatorDate
1924-2015
http://library.link/vocab/creatorName
Horváth, John
Index
no index present
Literary form
non fiction
Nature of contents
bibliography
Series statement
Addison-Wesley series in mathematics
http://library.link/vocab/subjectName
  • Linear topological spaces
  • Theory of distributions (Functional analysis)
Label
Topological vector spaces and distributions
Instantiates
Publication
Bibliography note
Bibliography: volume 1, pages 427-433
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
1004539
Dimensions
23 cm
Extent
volumes
Lccn
66022574
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(WaOLN)316334
Label
Topological vector spaces and distributions
Publication
Bibliography note
Bibliography: volume 1, pages 427-433
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
1004539
Dimensions
23 cm
Extent
volumes
Lccn
66022574
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(WaOLN)316334

Library Locations

    • Thomas Jefferson LibraryBorrow it
      1 University Blvd, St. Louis, MO, 63121, US
      38.710138 -90.311107
Processing Feedback ...